# SDR JBXA970014

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11486
- System (JASC): 2720 · Rudder Control System
- Part: Press Switches
- Part number: 7G839
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 443 - AT 10,000 FEET AS A/C ACCELERATED RUD1 AND RUD2 FAULTED WITH YAW DAMP 1 AND 2 AND ALSO STAB TRIM FAULTS 1 AND 2.  BOTH RUDDER FAULTS RESET AT 3,000 FEET.  SLOWED TO 210 KTS AND RETURNED TO RDU.  ONCE ON THE GROUND IN RDU THE LOW AND HIGH ACTIVE RUDDER MANIFOLD SWITCHES WERE REPLACED ALONG WITH THE LOW AND HIGH STANDBY MANIFOLD SWITCHES REPLACED.  ALL OPS CHECK GOOD IAW 27-22-05 AND A TEST FLIGHT WAS PERFORMED.  AIRCRAFT RETURNED TO SERVICE ON 4-23-97.  (M)
